Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Get rash on the face, skin feels rough after using epilator to remove facial hair. Preventive measures?

hi.. I am a 30 yr old female and get my facial hairs removed through an epilator (electronic hair remover). After a few days, small pimple likes rash start to appear on my face which last for about a week until the hair grows again...they look ugly and make my skin feel very rough during that period. Can I do something to avoid these rash? Kindly help. Thanks & Regards!
Asked On : Sun, 21 Oct 2012
Answers:  2 Views:  207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Thanks for the query,

You have developed an allergic reaction.

It is possible that any cream or other product used during epilation caused you allergy.

Apply a mild steroid lotion like desonide,

Also take an antihistamine tablet.

This will give you some relief.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Sat, 24 Aug 2013
I find this answer helpful
Allergist and Immunologist Dr. Suman Kumar's  Response
need to keep skin dry and clean no oily ointments and try to avoid creams and othr oily things
dont apply applicator as this will make skin hard
you can use antiallergic tab to reduce rash
and also clindamycin gel and calamine to apply locally for few days so the rash subside
non oily non greesy foods to be used with lot of warmwater to drink
Answered: Sat, 24 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor